Dear Dr Gottlieb,
My brother, Danny, has severe problems with orthostatic hypotension. If I get him up too fast, or if he talks too fast or too much, or if he eats too fast or too much, we can simply be driving in the van, and having great conversations, and if he was talking too fast, he starts to \"white out\", as he calls it. He says that everything starts to turn really bright and then everything turns white, then his eyes roll back into his head, he turns gray, and passes out. I have to give him Medodrine for that, usually 10-20mg each time, sometimes 2-3 times per day. I had not heard that Cymbalta could cause that, but he does take Cymbalta, and that happened to me for the month or so I was taking it, so maybe that\'s what is causing this in Danny. I\'ve spoken with several of his doctors about this and they said that the hypotension just comes on because of his break position in his neck. He is fused at c-3,4,&5 and fused again at C-6 after he crushed that one. I just spent over a week at the hospital with him, because he had had a UTI for over a month, and finally got into see a urologist, who cultured his urine, and THREE WEEKS LATER called and told us that his superbug could only be treated by IV Primaxin for 7 days, and to make matters worse, we had been doing stretching exercises the night before, and when we brought his knee up, bent, towards his chest, it made a loud \"Pow\" sound, and the next day at the hospital, we learned that it was broken! So now it is extremely difficult to turn him with his knee immobilizer that runs from hip to ankle. He is still in horrible pain.
I hope and pray that you are feeling better very soon, Dr Gottlieb. Thank you for listening so much!